Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Character algebras of decorated $\operatorname{SL}_2(C)$–local systems

Greg Muller and Peter Samuelson

Algebraic & Geometric Topology 13 (2013) 2429–2469
Abstract

Let S be a connected and locally 1–connected space, and let S. A decorated SL2()–local system is an SL2()–local system on S, together with a chosen element of the stalk at each component of .

We study the decorated SL2()character algebra of (S,): the algebra of polynomial invariants of decorated SL2()–local systems on (S,). The character algebra is presented explicitly. The character algebra is shown to correspond to the –algebra spanned by collections of oriented curves in S modulo local topological rules.

As an intermediate step, we obtain an invariant-theory result of independent interest: a presentation of the algebra of SL2()–invariant functions on End(V)m Vn, where V is the tautological representation of SL2().

Keywords
local systems, rings of invariants, mixed invariants, mixed concomitants, skein algebra, cluster algebra, quantum cluster algebra, quantum torus, triangulation of surfaces
Mathematical Subject Classification 2010
Primary: 13A50, 14D20, 57M27, 57M07
References
Publication
Received: 10 November 2011
Revised: 24 February 2013
Accepted: 11 March 2013
Published: 4 July 2013
Authors
Greg Muller
Mathematics Department
Louisiana State University
7250 Perkins Rd
Apt 217
Baton Rouge, LA 70808
USA
https://www.math.lsu.edu/~gmuller/
Peter Samuelson
Department of Mathematics
University of Toronto
Bahen Centre
40 George St. Rm 6290
Toronto, ON M5S 2E4
Canada
http://www.math.toronto.edu/cms/samuelson-peter/